# SDR FDEA200905081571

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,959 hours, 30,480 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVING KONT AFTER EXTENDING GEAR RECEIVED 3 UNSAFE GEAR INDICATING ON PANEL AND CONFIG PAGE RECYCLED GEAR HANDLE AND RECEIVED ALL GREEN GEAR INDICATION SHGN 08 MAY 09  01:11.  ON T R PER CREW DEBRIEF ALL THREE GEARS WERE DOWN WITH RED IND.  T/R PER THE FIM 32-30-03 , FOUND PSEU LOOSE IN  RACK, RESECURED IN RACK, PSEU TESTED PER MM 31-71-01-2.  ALL TESTS GOOD, NO HISTORY FOUND, A/C OK TO CONTINUE.
